# SDR UALA2012011600340

- Difficulty date: January 15, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 42,243 hours, 5,158 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 764224A
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DUE TO REPORT OF NR 2 ENG LUBE AND SCAV PUMP BEING OIL SOAKED AFT ENG RUN, VERIFY THAT THE CORRECT PUMP IS INSTALLED.  SHOULD BE PCN 615-1113 PN 764224-600U.  REPORT P/N INSTALLED IN THE SIGN-OFF.  REPLACED SCAVANGE PUMP PER MM 79-21-04.  PART# (OFF - 764224A) & (ON - 76422A).  PUMP END CAP PART# (CG763144).
